# SDR UALA2011020700644

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 30,915 hours, 13,567 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GOT HOT PLASTIC ODOR IN COCKPIT AND CABIN.  EMERGENCY LIGHTS STARTED FLASHING . CAPT SHUTDOWN CABIN FANS AND GALLEY FANS, EMERGENCY LIGHTS STARTED TO FLASH ON & OFF. CHECKED DISTRIBUTION DUCTS IN MID & FWD E/E BAYS. NO ODOR DETECTED. OPS CHECK EMERGENCY LIGHTS AND OPERATING NORMAL. RAN PACKS TO CHECK FOR ODOR. NONE DETECTED . CHECK GALLEY OVENS. NO SIGNS OF PLASTIC ODOR.
